Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

2 weeks period for a year. Sonograph shows thin uterus, suggested biopsy. Anything to worry?

I have been having 2 week periods for almost a year not, they switched my birth control pills and this didn't help and they did a sono which they said was fine. However, I contacted my OBGYN again last week to see if we could try switching my pills again because after only 1 month of a regular period, I was back to 2 weeks this month. My sono was done in late June. the nurse called and said that the doc went back and looked at my sono and that my uteron was very thin and that he wants to basically do a biopsy to see if something else is going on. Should I now be worried about cancer? I am 41 years old. My mother had a hysterectomy due to cervical cancer when she was in her 30s.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
welcome to HCM!
if there is bleeding for such a long period,get a gynaec advice and stop it.
secondly , start haematinics- iron tablets.
wait for your gynaec 's advice, if not available consult another gynaec.
a good transvaginal sonography is required.
also thyroid hormones to be checked.
Answered: Fri, 18 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor